# SDR 0401595656

- Difficulty date: March 22, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 7,589 hours, 2,825 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 316N310012
- Condition: Chafed
- Location: Rt Wing
- Part time: 7,589 hours, 2,825 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL SUPPLY TUBE IN THE RIGHT PYLON WAS FOUND TO BE CHAFING AGAINST THE PYLON SUPPORT STRUCTURE (P/N 112N4115-6).  THE DAMAGE TO THE FUEL TUBE EXCEEDED THE ALLOWABLE 0.004 INCH OF DAMAGE.  REPLACED THE FUEL LINE.  REPAIRED PER EA 56-197969.  OPERATIONAL CHECK GOOD.
